MathSciNet Relay Station
MathSciNet bibliographic data
MR299754 (45 #8802) 28A65
Kosjakin, A. A.; Sandler, E. A. Ergodic properties of a certain class of piecewise smooth transformations of a segment. (Russian) Izv. Vysš. Učebn. Zaved. Matematika 1972, no. 3(118), 32–40.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement